# SDR ASAA2014052108137

- Difficulty date: May 21, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538449
- Condition: Cracked
- Location: Bs 767-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE  CARGO TRACK CRACKED.  ACFT GROUNDED.  REPAIRED CARGO TRACK IAW SRM 53-00-53-2R-2.
